# SDR UPS06846847

- Difficulty date: April 27, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 900 L25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 900 L25R CRACK IN FITTING ON FRONT SIDE OF FRAME.  REMOVED AND REPLACED FITTING AT STA 900 L25R IAW SRM 51-1-20D, AND SRM 51-3-2.
